# SDR UHLA2014110600760

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 27,508 hours, 17,073 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STEERING FAILED EICAS MESSAGE WHEN LANDING GEAR WAS EXTENDED AT 2500 FEET.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  PERFORMED A/C RESET, NO MESSAGES PRESENT.  FOUND CONNECTOR SLIGHTLY LOOSE ON NOSE LT PROXIMITY SENSOR.  RESEATED CONNECTOR PLUG, PERFORMED OPS CHECK OF NLG, NO FURTHER DEFECTS NOTED.
